# SDR 2003UALA00515

- Difficulty date: June 21, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 29,912 hours, 10,737 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO REPORTS OF BURNING SMELL IN AFT GALLEY AREA.  BURNED GUM WAS FOUND ON HOT PLATE. CLEANED HOT PLATE.
